ورقة عمل علم الأدوية مع الإجابات

ورقة عمل مجانية قابلة للطباعة في علم الأدوية: 8 مسألة من السهل إلى مستوى الامتحان، مع مفتاح الإجابات. اطبعها أو احفظها بصيغة PDF.

للمعلمين: يمكن طباعتها ونسخها واستخدامها في الصف مجانًا. كل ورقة عمل جديدة لها قيم جديدة ومفتاح إجابات خاص بها. نقدّر إضافة رابط إلى ExamProblems في صفحة مقررك.

الاسم: ____________________   التاريخ: ____________

1.سهلة

Psyllium (ispaghula husk) is which type of laxative?

  1. AStimulant
  2. BBulk-forming
  3. COsmotic
  4. DStool softener
2.سهلة

What is drug synergism?

  1. AA drug loses its effect after repeated doses
  2. BTwo drugs together produce exactly the sum of their separate effects
  3. CTwo drugs together have a greater effect than the sum of each alone
  4. DOne drug cancels out the effect of another drug
3.سهلة

On the WHO analgesic ladder, which drugs form the first step?

  1. ALocal anaesthetic nerve blocks for all patients
  2. BStrong opioids such as morphine given intravenously
  3. CWeak opioids such as codeine or tramadol, used on their own
  4. DNon-opioids such as paracetamol and NSAIDs
4.متوسطة

A patient is starting lamotrigine. Which adverse effect should the patient report at once?

  1. AA brief change in taste
  2. BAny new skin rash
  3. CSlight tiredness in the afternoon
  4. DMild headache on the first day
5.متوسطة

ما الذي يجعل الجرعة الزائدة من مضادات الاكتئاب ثلاثية الحلقات مثل الأميتريبتيلين خطيرة بشكل خاص؟

  1. Aحصى الكلى
  2. Bفشل كبدي شديد خلال ساعات
  3. Cاضطرابات نظم القلب والنوبات الاختلاجية
  4. Dارتفاع مفاجئ في سكر الدم
6.متوسطة

After several years of levodopa treatment, which problem is common?

  1. AComplete and permanent loss of all Parkinson's symptoms
  2. BDyskinesias and "on–off" fluctuations in response
  3. CSevere hypoglycaemia after each dose
  4. DPermanent hearing loss
7.صعبة

A patient has a serum potassium of 7,0 mmol/L (mEq/L) and peaked T waves on the ECG. Which drug is given first to protect the heart?

  1. AOral sodium polystyrene sulfonate
  2. BIntravenous furosemide
  3. COral potassium chloride
  4. DIntravenous calcium gluconate
8.صعبة

A patient taking a GLP-1 receptor agonist such as semaglutide has severe, constant upper abdominal pain spreading to the back, with vomiting. What should the nurse suspect?

  1. AExpected nausea; the patient should take the next dose with food
  2. BHypoglycaemia; the patient should eat sweets and continue as usual
  3. CAcute pancreatitis; the drug is stopped and urgent assessment arranged
  4. DConstipation; a laxative will solve the problem

مفتاح الإجابات

  1. 1. B · Bulk-forming
  2. 2. C · Two drugs together have a greater effect than the sum of each alone
  3. 3. D · Non-opioids such as paracetamol and NSAIDs
  4. 4. B · Any new skin rash
  5. 5. C · اضطرابات نظم القلب والنوبات الاختلاجية
  6. 6. B · Dyskinesias and "on–off" fluctuations in response
  7. 7. D · Intravenous calcium gluconate
  8. 8. C · Acute pancreatitis; the drug is stopped and urgent assessment arranged

حلول كاملة خطوة بخطوة: تدرّب على هذا الموضوع في examproblems.com.